# SDR ASOA201804057052

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 37,897 hours, 29,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME HAS CORROSION ON AFT LOWEST DOOR STOP ON SERVICE DOOR. REMOVED DAMAGED SECTION OF THE DOOR FRAME 22. DRILLED AND FABRICATED A DOUBLER SECTION OF THE FRAME AND INSTALLED.
